Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
roek128

3mon - Accutane working but Hair loss

I've been tane 80mg /day 10 days on, 4 days off for 3 months and my acne is almost completely gone - better than its been in 4 years. However, there is now a small bald spot on the top of my head w/ some thining around. I don't know if this from the drug but I have always a very thick head of hair. BTW, I'm only 21. Any thoughts?

Share this post


Link to post
Share on other sites

god damnit! ha...I think ill be getting accutane prescribed to me in about a day and I have thick hair and now i'm scared this will happen to me... I would guess it was from the drug but i'm not 100% sure...

Share this post


Link to post
Share on other sites

it would be the tane as this can sometimes happen. If you feel its serious ring your derm and tell him. good luck on the tane

Share this post


Link to post
Share on other sites

There are many threads on Accutane-related hair loss/thinning. I think an explanation proposed by many is the idea of a slowdown in growth/replacement of hair, which results in a thinning effect as it is unable to help replace the hair which falls/drops out naturally. It does not help, I think, that the scalp (and hair) may be dry too. Your dermatologist may have a solution, such as a hair treatment or products (shampoos, conditioners, etc.) better suited.

I think there is also a genetic factor to baldness. Are there any one in your family who are bald/balding? Sometimes, it can start at an earlier age, I believe.

For more answers, performing a search for the other threads can help provide you with more answers and/or solutions.

Good luck and take care!

Share this post


Link to post
Share on other sites

Shave your head for the next 2 years and take Biotin 200 mgs or so. It'll help you a lot in the long run.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×